U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
 
 
Old 12-09-2009, 06:29 PM
 
3,936 posts, read 5,446,580 times
Reputation: 4151

Advertisements

Do you take your Benicar at night or in the morning? I keep forgetting during office hours to call and ask my Dr. I've always taken it in the morning, now I 've heard you should take it at night to help you fall asleep. Has anyone else heard this?

Last edited by Jess5; 12-09-2009 at 06:32 PM.. Reason: to rewrite a sentence
Quick reply to this message

 
Old 12-09-2009, 06:37 PM
 
Location: Syracuse IS Central New York.
8,516 posts, read 3,811,413 times
Reputation: 4005
I took Benicar HCT for a few years. Because it has a diuretic (the HCT part) I always took it in the morning.

Benicar never made me sleepy. I found it the best BP med around. I'd be on it today if my "new" health insurance co would pay for it, but I had to switch to Diovan--which does one of two things: makes me sleepy at higher dosages, and doesn't fully control the BP at lower dosages. Thankfully there will be yet another change in health insurers so I 'm hoping to get back on the Benicar.
Quick reply to this message
 
Old 12-09-2009, 10:37 PM
 
3,936 posts, read 5,446,580 times
Reputation: 4151
Thanks. I take a separate diuretic with an incredibly long name. I guess my Benicar isnt HCT. I was taking a $4.00 RX, but, it made me cough so hard, I have a lesion in my lungs from it. I can't remember the name of it. I never connected the cough to my meds, so I just kind of waved it off when seeing my Dr. Finally, I told her I couldn't handle the cough any more, and she told me it was probably the BP meds. I pay $30.00/Month for my co pay for Benicar.

Oh, I thought the cough was from using Bounce, so I looked up the most usual offenders, and Bounce was at the top of the list. My cough did seem to ease up somewhat when I quit using Bounce.
Quick reply to this message
 
Old 12-10-2009, 08:34 AM
 
Location: Greenwood Village, Colorado
2,185 posts, read 3,888,771 times
Reputation: 1536
I have been on benicar 20 HCT since the birth of my baby. My blood pressure went crazy after I delievered, which was weird. benicar doesn't make me tired, but it does make me very dizzy and my pressure is often 80/50.
Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


 
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:
Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads
Follow City-Data.com founder on our Forum or

All times are GMT -6.

2005-2018, Advameg, Inc.

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top